My brother is using omnacortil from 4months and he is 11 and half years old. He is getting hairs over his whole body. Please say me how he can he get rid of his hairs which are growing in reaction of this medicine? And he has kidney infection.
How Can I Overcome By The Side Effects Of Dexona? ## mai 2 mahine dexona and practin use kiya mere discussion me problam...25 REPLIES
How to reduce/fix the side effects of rebeprazole sodium and domperidone capsule? My wife is 22 and has a lot of problem...
as stated in the subject i want to know if there is some solution in alopathy to reduce the side effects of voveran sr.w...2 REPLIES
My mother is 65 yrs and has been taking Losar for 2 yrs - now she has developed a dry irritating cough. The Doctor told ...1 REPLY
I've been taking xarelto 20 mg for the past 10 days, 1 a day, which I take at night and I'm nauseous and just a ...2 REPLIES
Does canex v change your period cyle or the next date which you suppose to be on your cycle??? ## Hello, Lerato! How are...4 REPLIES
I am 18 years old, I have been getting daily headaches for about two years. I went to my Neurologist about three months ...34 REPLIES
I have taken dexona and ciplactin for about 2 years (2 tabs daily). But due to its side effects, like stretch marks and ...3 REPLIES
I AM A SUGAR PATIENT AND DR PRESCRIBED ME PIOZMF-30 ABOUT 2 YEARS BACK. IMMEDIATELLY AFTER A MONTH OF USE I DEVELOPED SK...1 REPLY
After using canex v cream for the past 3 days I'm experiencing pain in my pelvis. Is it one of the side effects ## H...1 REPLY